MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT LOANER; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT LOANER; N/A
Model Number A2101P
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a patient in his 30's was prepped for a cervical spine procedure, and the mayfield ultra base unit loaner (a2101) slipped at the main clamp.The device was in contact with the patient; however there was no injury nor delay to surgery.The procedure was completed using the same unit.
 
Additional Manufacturer Narrative
Mayfield ultra base unit loaner (a2101p) was returned for evaluation: failure analysis: the investigation of the returned device found no device deficiencies that would have contributed to the reported complaint.The device passed all functional tests and meets manufacturer¿s specifications.No repairs are needed at this time.Root cause analysis: evaluation found no device deficiencies that would have contributed to the reported complaint.Functional test completed and device meets manufacturer¿s specifications.Probable root cause is improper or suboptimal setup/positioning of the mayfield system.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.

Brand Name
MAYFIELD ULTRA BASE UNIT LOANER
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13966017
Report Number3004608878-2022-00058
Device Sequence Number4767767
Product Code FWZ
UDI-Device Identifier10381780268000
UDI-Public10381780268000
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2101P
Device Catalogue NumberA2101P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale